# SDR CA190501003

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) RIGHT ENG N2 VIB ICON WHEN BRINGING THRUST LEVERS UP NEAR 73% N2, ABORTED TAKEOFF LOW SPEED NO EXCEEDANCES. FELT SHUDDER THROUGH AIRFRAME DURING THROTTLE INCREASE.  CORRECTIVE ACTION: REF AMM 05-51-27 NO HIGH ENERGY STOP/RTO INSPECTION REQUIRED BTMS OPS CHECKS GOOD WITH NO OVERHEAT CONDITION. OPS CHECKS GOOD OF VIB MONITORING SYSTEM, WITH NO FURTHER N2 VIB NOTED BUT RT ENGINE COMPRESSOR STALLS ABOVE 90%. BORESCOPE REVEALED DAMAGE. REPLACED ENGINE. (TC# 20190501003)
